Indications: Griponal is a non-prescription drug. Combines Paracetamol, which allows rapid relief of flu and cold symptoms, pain and fever and Chlorophenamine Maleate to help reduce runny nose, watery eyes and sneezing associated with colds and flu. This medicine is contraindicated in case of allergy or hypersensitivity to any of the constituents, in individuals with severe liver disease, if you have been treated with monoamine oxide inhibitors and in children under the age of 12 years. The antihistamine in the medicine can cause dizziness, sedation and hypotension, so you should take Griponal with caution if you are over 60 years old. If in doubt, talk to your doctor or pharmacist.
Medicinal Product Not Subject to Medical Prescription. Composition: Paracetamol (500 mg), Chlorophenamine Maleate (4 mg), Citric acid anhydrous, Sodium bicarbonate, Sodium carbonate anhydrous, Saccharin sodium, Povidone, Docusate sodium
How to Use
Adults: Take 1 tablet, every 8 or 6 hours (3 or 4 times a day). Children over the age of 12: Take half the recommended dose for adults. Effervescent tablets should be placed in a glass of water and the resulting solution should be drunk after complete dissolution.